MathSciNet Relay Station
MathSciNet bibliographic data
MR2239728 34C15 (65L05 70K99 78M35)
Kalyakin, L. A. Intermediate asymptotics for solutions of degenerate equations of principal resonance. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 46 (2006), no. 1, 83--94; translation in Comput. Math. Math. Phys. 46 (2006), no. 1, 79–89
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 09:00:27 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=4652c65ba633cc1af755b8d69ca1326c; path=/; expires=Wed, 11-Jun-2031 09:00:27 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=77 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56c WnFIC.$R-x9i3x^Alçn@iu|3(׽'%/#}'4!v[zӎ Mp#X ba*.;iݕfzp T:  )NEn3ZMS]L% N yJ ZhwvI./+*xy_.뒻 P\m7 wnT(vЉ`ࡉ;y&DFCt/ Tx9-@ ѴCNIZ!D3ŦC7M qjb'4bMtZULХ) TGg.S.tMU,tOo`[o(r|Q66c-~Ҳ_.1Q5Dᄑ/phoNgV WVx4~|` )LiO[}[I2R4y!5Z Iw;1֬L#u Pjz=ת{}{o8 ~];ma9:ԮcŦXO9LNlLv'ܑ*r}Ӧ|Zt{h Xۥ{?]\fhk|-i[jM'::JG> }˙ rbp09$)?k#[FV^C\^ACrK5+Y*"#BM S%l Βu S|ZcxC> GAB)F,H`XKəJXIa@WF͠  ,93r әbsu|j##?`jS0w\ ]`DmU? IvvB41LSz>}6>1"_`܍F& ط)hֺizŀVqA|?Kr-%rskS6>40ͩ%d$|0|z>[,mۛ9ITHiUm0U